MathSciNet Relay Station
MathSciNet bibliographic data
MR543093 (82k:32029) 32B05 (13J05 46J15)
Becker, Joseph; Zame, William R. Applications of functional analysis to the solution of power series equations. Math. Ann. 243 (1979), no. 1, 37–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement